Current Drug Safety

Editor-in-Chief:

Dr. Seetal Dodd
University of Melbourne
Geelong, Melbourne
Australia

Back

Become EABM
Become Reviewer



Meet Our Editorial Board Member free to download

Volume:14   Issue: 2
Pp: 85-86
Pollen K. Yeung
DOI: 10.2174/157488631402190522115548



Safety of SGLT2 Inhibitors in Patients with Diabetes Mellitus

Volume:14   Issue: 2
Pp: 87-93
Mahakpreet Singh, Ruchika Sharma and Anoop Kumar*
DOI: 10.2174/1574886314666190206164647



Idiosyncratic Drug-Induced Acute Liver Failure: A Challenging and Distressing Scenario

Volume:14   Issue: 2
Pp: 94-101
Carla Stefania Colaci, Manuel Mendizabal and Fernando Bessone*
DOI: 10.2174/1574886314666190215115434



Treatment with Paracetamol is not Associated with Increased Airway Sensitivity and Risk of Asthma in Rats

Volume:14   Issue: 2
Pp: 109-115
Marco Túlio Lacerda Ribeiro, Hellen Karine Paes Porto, Daniel Fernandes de Oliveira, Patrícia Ferreira da Silva Castro and Matheus Lavorenti Rocha*
DOI: 10.2174/1574886314666190222194841



New Indices for Ethnotoxicological Assessment of Medicinal Plants: Example of Tafilalet Region, Morocco

Volume:14   Issue: 2
Pp: 127-139
Mohamed Eddouks*, Mohammed Ajebli and Morad Hebi
DOI: 10.2174/1574886314666190206184436



Postoperative Clinical Monitoring After Morphine Administration: A Retrospective Multicenter Practice Survey

Volume:14   Issue: 2
Pp: 140-146
Julien Raft*, Kévin Podrez, Cédric Baumann, Philippe Richebé and Hervé Bouaziz
DOI: 10.2174/1574886314666190306110434



Double Infection in a Patient with Psoriatic Arthritis Under TNF-alpha Blockers Therapy: A Case Report

Volume:14   Issue: 2
Pp: 147-150
Benedetto Caroleo, Alberto Migliore, Erika Cione, Stefania Zampogna, Francesco Perticone, Giovambattista De Sarro and Luca Gallelli*
DOI: 10.2174/1574886314666190114124625



Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Imatinib

Volume:14   Issue: 2
Pp: 151-154
F. Zgolli, I. Aouinti, O. Charfi, T. Badri, S. Elaidli, S. Kastalli, G. Lakhoua and A. Zaïem*
DOI: 10.2174/1574886314666190130150243



Aripiprazole Overdose and Transient 2:1 Second Degree Atrioventricular Block: Only A Coincidence?

Volume:14   Issue: 2
Pp: 155-157
Lucia Russo, Angelo Di Vincenzo*, Alessandro Rizzo, Marco Rossato and Roberto Vettor
DOI: 10.2174/1574886314666190119120657



A Novel Desensitization Protocol for Infliximab Hypersensitivity in a 13-Year Old Patient with Pustular Psoriasis

Volume:14   Issue: 2
Pp: 158-162
Sapan Kumar Behera, Sandhiya Selvarajan*, Jerene Mathews, Chandana Shajil, Saibal Das, Malathi Munisamy and Alphienes Stanley Xavier
DOI: 10.2174/1574886314666190119115632



Cerebellar Dysfunction in an Elderly Male After a Brief Course of Metronidazole

Volume:14   Issue: 2
Pp: 163-166
Upinder Kaur, Ishan Kumar, Anup Singh, Mukesh Kumar and Sankha Shubhra Chakrabarti *
DOI: 10.2174/1574886314666190206154735



Citalopram-Associated Alopecia: A Case Report and Brief Literature Review

Volume:14   Issue: 2
Pp: 167-170
Joshua Hekmatjah*, Kinza Tareen and Ruqiya Shama Tareen
DOI: 10.2174/1574886314666190215115857